Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
devindicate

Gay And Living With Body Nodular Acne

Recommended Posts

I am a gay 22 year old male. I've had nodular acne for about 10 years now. Its come to a point in my life now that it has become a hindrance for alot of things in my life. As a young gay male, you want to go out be seen and have fun...not as in being scandalous. I can't wear certain clothing out because it'll show what's covering my body. I have them on my chest, back, hips, and minimal on my neck and glutes. I can't help it but envy alot of the other gay guys :/ being able to be comfortable with yourself and love your skin. Not to mention I take care of myself...im a runner so I really love my physique, and im also a pescatarian. I don't date or give alot of guys chances only because i don't want them to have to deal with this...i already hate it so why burden someone else with it? I've tried Accutane before and that was a painful horrible experience. My skin was constantly flaky and dry, my organs hurt, i was always weak too...keep in mind i took Accutane when i was in high school, before i ever started running again and changing my diet. To me it wasn't worth it so i stopped taking the medications. As of right now i just deal with it and accept the fact that maybe I'll never find mister right. All in all, if there are other gays living with this traumatizing experience too...id like to chat with you and it would be a great help for others to understand.

Share this post


Link to post
Share on other sites

I am a gay 22 year old male. I've had nodular acne for about 10 years now. Its come to a point in my life now that it has become a hindrance for alot of things in my life. As a young gay male, you want to go out be seen and have fun...not as in being scandalous. I can't wear certain clothing out because it'll show what's covering my body. I have them on my chest, back, hips, and minimal on my neck and glutes. I can't help it but envy alot of the other gay guys :/ being able to be comfortable with yourself and love your skin. Not to mention I take care of myself...im a runner so I really love my physique, and im also a pescatarian. I don't date or give alot of guys chances only because i don't want them to have to deal with this...i already hate it so why burden someone else with it? I've tried Accutane before and that was a painful horrible experience. My skin was constantly flaky and dry, my organs hurt, i was always weak too...keep in mind i took Accutane when i was in high school, before i ever started running again and changing my diet. To me it wasn't worth it so i stopped taking the medications. As of right now i just deal with it and accept the fact that maybe I'll never find mister right. All in all, if there are other gays living with this traumatizing experience too...id like to chat with you and it would be a great help for others to understand.

Hello! First of all let me just say you are lucky that you don't get those nodules on your face. Have you ever tried using a tretinoin cream? Using that really helped when I used to spot treat my acne.

Share this post


Link to post
Share on other sites

Can I just ask what being gay has to do with your acne? I'm gay, but I don't think it's any harder for me that it is for anybody suffering from acne. I think everyone wants to go out and have fun, regardless of their orientation.

You sound very distressed, so I'd firstly recommend you try and relax. Stress equals acne. Go out and have fun with all the gays (and people of any orientation). Why don't you try the acne.org regimen body products? I'm sure it's just as successful on the body as it is on the face.

Share this post


Link to post
Share on other sites

hey there, just a thought, are you sure what you have IS acne? Is any of it on your face?

The reason I ask is there are several conditions which look a lot like acne but have different causes. I know someone who believed he had acne and it was actually a condition called hydradenitis supportiva (which is usually on parts of your body like thighs, buttocks and underatms). Its more a sweat gland issue than anything. You may want to look it up.

Anyway taking turmeric orally and putting it on the spots helps. It does stain though so mind your clothes.

Share this post


Link to post
Share on other sites

AuguriesofInnocence is right - this doesn't quite sound like acne, especially since it's on the hips. You could pay a visit to the dermatologist

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×